# SDR 96ZZZX3047

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88NJ
- Make and model: Lear 25
- Aircraft serial: 008
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B, O

## Discrepancy

LEFT ENGINE FLAMED OUT AT FL 44,500 FEET GOING TO STP.  DROPPED DOWN TO 25,000 FEET, RELIT ENGINE, CONTINUED TO STP.  MAINTENANCE INSPECTED ENGINE PER GE MM.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
